Ask an expert
Question

01 Jun 2011

Bad breath
My husband is on medication for HBP and diabetes. There are times when his breath smells so bad and he farts a lot. Could this be the side effects of the medication or of the illness?
Answer 389 views
Expert
CyberShrink
cybershrink

01 Jan 0001

This is more a question for netdoc. I suppose it's possible, but more likely to be related to diet and poor oral hygiene. Meds that make one's mouth dry may promote bad breath.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17780 votes
Vote